Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The torsion index of a $p$-compact group
HTML articles powered by AMS MathViewer

by Jaume Aguadé PDF
Proc. Amer. Math. Soc. 138 (2010), 4129-4136 Request permission

Abstract:

We extend the theory of torsion indices of compact connected Lie groups to $p$-compact groups and compute these indices in all cases.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P35, 57T15
  • Retrieve articles in all journals with MSC (2010): 55P35, 57T15
Additional Information
  • Jaume Aguadé
  • Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Cerda- nyola del Vallès, Spain
  • Email: aguade@mat.uab.cat
  • Received by editor(s): February 5, 2009
  • Published electronically: May 27, 2010
  • Additional Notes: The author is partially supported by grants MTM2007-61545 and SGR2005-00606.
  • Communicated by: Brooke Shipley
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 4129-4136
  • MSC (2010): Primary 55P35, 57T15
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10391-X
  • MathSciNet review: 2679635